Show simple item record

dc.contributor.authorSpadini, Marco ( Orcid Icon 0000-0003-1720-8134 )
dc.date.accessioned2021-01-08T18:35:34Z
dc.date.available2021-01-08T18:35:34Z
dc.date.issued2003-08-25
dc.identifier.citationSpadini, M. (2003). Harmonic solutions to perturbations of periodic separated variables ODEs on manifolds. Electronic Journal of Differential Equations, 2003(88), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13096
dc.description.abstractWe study the set of harmonic solutions to perturbed periodic separated variables ordinary differential equations on manifolds. As an application, a multiplicity result is deduced.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOrdinary differential equations on manifoldsen_US
dc.subjectMultiplicity of periodic solutionsen_US
dc.titleHarmonic solutions to perturbations of periodic separated variables ODEs on manifoldsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record